# SDR AT0000510

- Difficulty date: December 4, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN BULGING AROUND FASTENERS AT BS 889 LONGERON 29R.  REMOVED CORRODED SKIN, REMOVED AND REPLACED AFT CARGO DOOR FRAME INTERNAL DOUBLER, TREATED AND INSTALLED REPLACEMENT SKIN IAW REO L00337, DC9 SRM 53-04 FIGURE C12, 51-10-4, 51-10-3, 51-30-2, 51-30-5.
